| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that tip detachment occurred.A 4.50 x 24 mm synergy xd drug-eluting stent was selected for use.However, during the procedure, the tip of the stent broke.The procedure was completed with a different device, and no patient complications were reported.